# SDR UALA2010110804151

- Difficulty date: November 6, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 40,901 hours, 5,036 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005501
- Part serial: P1059331
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND APU CONTROL MSG ON. MESSAGE STARTED HITTING AFTER SUCCESSFUL ALT START (19 OCT) AFTER APU INSTALLED. APUC REPLACED ON 20OCT, NR 2 SPEED SENSOR 24OCT &  29OCT & FINALLY NR 1 SPEED SENSOR 03NOV. CHECK MAT TO ENSURE LAST LATCHED STATUS MESSAGE WAS ERASED. PREV HIT: WIRE CHECK PER FIM 49-60 FOUND NO DAMAGE. INSTALLED APU. ALSO CHECKED CONNECTORS AND PINS AT FIRE WALL FOR APU ALL NORMAL.
